Olmesartan

What is Olmesartan?

It is Antihypertensive drug commonly known as ARB that is angiotensin receptor blocker which prevents vasoconstriction.

Questions and answers on "Olmesartan"

I am B.P. patient and doctor has fgiven me Triolvance containing Olmesartan Medoxomil (40mg) , Amlodipine (5mg) and Hydrochlorothiazide (12.5 mg)..of Ranbaxy What type of medicine this is Earlier I was given Angizar-H by my Doctor. He has also given me the Asprin 75mg

doctor1 MD

Hi

The triolvance containing Olmesartan Medoxomil (40mg) , Amlodipine (5mg) and Hydrochlorothiazide (12.5 mg) is 3 drug combination that act in reducing BP.

Angizar-H contains losartan + hydrochlorothiazide. So new drug contain one vasodilator (amlodepine) in addition to other 2 same group drugs....

Read Full Thread   Ask a Doctor Now

Hello Doctor,
My age is 30 and my semen analysis is as below.
Total Number : 284 million/ejaculation
Concentration: 142 million/ml
Motality: 62%
Normal Form : 3% (it is mentioned Reference value as >= 14 (Kruger Strict Criteria.)

The normal form which is 3%.Can the morphology be improved by medication (Vitamins and supplements ...) Do I need to be concerned about the low mortality numbers.

doctor1 MD

Brief Answer:
Life style modification is enough

Detailed Answer:
hello,

I read your query and I understand your concerns about low morphology on semen analysis.

following is my reply:

1. your sperm count and motility are excellent.

2. you need to stop smoking and alcohol if you have habits.

3....

Read Full Thread   Ask a Doctor Now

Hi, Doc, I am sumu from Bangladesh, My age is 41, I have high BP, Previously I used to take Camlodin plus with beta blocker, I feel some erictional problem and my doc change my madecine and now taking Olmesartan medoxomil and 3 month i took testocap, the time i took testocap I find hard rock eriction but after one month the problem become same the time i was taking testocap. Now i am not taking testocap but facing eriction problem as well early ejaculation, what type of doctor I should see, any suggestion, or any recomanded doctor on dhaka
thanks

doctor1 MD

Hello
Thanks for query .

You are known hypertensive and taking anti hypertensive medication and have been facing problem of Erectile Dysfunction since couple of months .Your Dr has advised you to take Testoacap which helps to increase serum testosterone levels in blood and thereby increase your...

Read Full Thread   Ask a Doctor Now

My name is Mr. H.L.Chiang. Previously my former doctor (private doctor) prescribed me to take Banbaxy Storvas 20, Olmesartan Medoxomil 20mg & Cardiprin100mg daily. My cholesterol was maintained at 5.2mmol/L, and the B/P was normal. For some reasons I went to the government hospital and hope that I could obtain the same medicine free of charge. The doctor of the hospital wanted me to stop taking any of the above medicine for one month (1) and then have a blood test. The result of the blood test was terrible as my cholesterol soared to 9.0 mmol/L (14/12/2010), and the B/P rosed to 152/101 (18/12/2010)! The doctor then prescribed me to take Ranbaxy Lestric Lovastatin 20mg, Apo-Hydro Hydrochlorothiazide 25mh & Uniaspirin 75mg daily. At this instance, I would be appreciated if you Doctors could advise me or make any comments on the previous & the present medicines, and which medicines are more effective & have less side effect.

doctor1 MD

hello you are on high dose of blood pressure tablet previously and sudden stoppage lead to increase in blood pressure rather than lovastatin ....storvas and rosuvastatin is better drug and continue with healthy lifestyle ..weigh control low salt diet ...take care

Read Full Thread   Ask a Doctor Now

my mom having high blood pressure... every night she feels dry cough..whether have to change tablet?she s consuming folllowing tablets: ctd 6.25mg(Chlorthalidone),metocard XL50mg,(metropolol succinate)
almox 40AM [Olmesartan Medoxomil 40mgand amlodipine 5mg) for past 3 yrs..

doctor1 MD

Hello.Dry cough is a possible adverse effect of Amlodipine.A possible solution is to stop Amlodipine(continuing only with Olmesartan)and increasing doses of Chlorthalidone (25 mg per day) for good control of blood pressure.
I wish you good health.
(If the answer has helped you, please indicate...

Read Full Thread   Ask a Doctor Now

I am 66 years old,male Asian,I am on 320mg/12.5mg valsartan Hctz and 5md ampodipine.My bp monitor in the morning(after work out 1 hr) average 125-130/65-70 and afternoon(5-6PM) 160-170/80-85.My problem may be isolate systolic hypertension.What type medications need to lower my systolic and keep my diastolic same.Thanks.




doctor1 MD

Brief Answer:
Add nitrates.

Detailed Answer:
Hi
Thanks for choosing HealthcareMagic for your query.
I would suggest you to add nitrate to your regimen.
Nitrates are very effective in lowering systolic blood pressure and has minimal effect on diastolic blood pressure.
A long acting nitrate like...

Read Full Thread   Ask a Doctor Now

Hello i am 37 year old male with history of hypertension and hypothyroidism for last 15 years..I started medications for bp and thyroid 10 years ago..I tried diffrent medicines like telmisartan amlodipine and hctz..My bp used to remain 150/90..Now i am on olmesartan 40mg and levothyroxine 75mcg..The concern is my high creatinine levels.My creatinine levels are 1.5mg/dl.Urea and uric acid are 17 and 4 respectively..Do I have ckd? I suffered from UTI several times with blood in urine in 2004..USG AND IVP are normal..I took statins and fenofibrates also for high triglycerides..I have heard fenofibrates cause elevted creatinine..What is the next step i should do.Should i completely avoid non veg food..Why my urea and uric acid are always normal and creatinine is high..I am scared..Plese give best possible advise.Blood sugar is normal..

doctor1 MD

Brief Answer:
You could be having CKD

Detailed Answer:
Hi XXXXXXX

There is nothing to be scared of.

Serum creatinine 1.5 is slightly high.

We need to see an ultrasound KUB report , urine routine report and hemoglobin report to comment that is it a CKD or not. Overall as per your history it is...

Read Full Thread   Ask a Doctor Now

I m 47 yr old diabetic 106 before and 150 after food and having bp too for diabetes doc had not prescribe any medicine for bp olmesartan 40mg daily I am taking revital h after lunch and playing badminton vigorously please suggest

doctor1 MD

Brief Answer:
Body mass Index (BMI) and family history of diabetes is important.

Detailed Answer:
Hi,

Thanks for your question.
Noted your concern.

In such a situation I may suggest following-
- Detailed history taking including family history of diabetes and diet history.
- Investigations-
HbA1c...

Read Full Thread   Ask a Doctor Now

Recent questions on  Olmesartan

doctor1 MD

i am 56 and in great health. i have occassionaly low grad headaches that are not getting worse. i also have a pattern of erectile dysfunction that seems to have started in the last 2 years with these headaches. i get dizzy when standing especially working in the heat. i also have low blood pressure like 108/65 at the dr office. i do take a light dose of Benicar. i am suspecting that all of my symptoms are from too low blood pressure. your thoughts?

doctor1 MD

I was diagnosed with high blood presure. It was at times 165/110. I started on samples of Benicar and it didn't do much. I went back to the doctor in a week and he gave me samples of Tribenzor 40mg/5mg/25mg. After four days my pressure is between 120 and 135 over 84 to 96 the past few days. Why is my pulse still in the mid to high 90's?

doctor1 MD

I was advised to begin the use of carac on my face to shed layers of many skin cancer cells. I wanted to make sure it will not interfere with medications I take orally. These are Paxil, elavil, Prevacid , benicar, Dulera, verapimil, zerytec and singular

doctor1 MD

How do I reduce my blood pressure.

doctor1 MD

I have just taken my first Hydralazine. im concerned about taking them every 6 hours round the clock, even though my blood pressure is high. Dr. also said I could have heart palpatations, that scares me. once )ive started.can I ever stop?

doctor1 MD

Please advise, in your opinion, the best blood pressure medication to take that will cause least side effects

doctor1 MD

My husband, age 52, spit up foamy pink saliva this morning. He says it is intermittent but has been happening for in excess of a year. He has HBP controlled by Benicar. He claims he has no other symptoms but I am concerned it is a potential heart/lung issue. Recommendations?

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Procedures
Related Medical Topics